Vol. 80, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Connectivity properties of metric spaces

Douglas S. Bridges

Vol. 80 (1979), No. 2, 325–331
Abstract

We discuss various connectivity properties of a metric space, and investigate how far their equivalence carries over from the classical to the constructive setting. In passing, we obtain interesting relations between connectivity and convexity for subsets of R, and a result on preservation of connectivity by continuous mappings.

Mathematical Subject Classification 2000
Primary: 54D05
Milestones
Received: 18 May 1978
Published: 1 February 1979
Authors
Douglas S. Bridges